# SDR DALA2025111308342

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N314DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55192
- Aircraft time: 8,538 hours, 3,604 cycles
- Engine: PW1521G
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Failed
- Location: Engine Spinner
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MSP DUE TO DIRTY SOCK SMELL IN CABIN.  COMPLETED AMDS CARD 0550-2001, 0550- 2003 AND 0550-9001-A220. COMPLETED MD LOG #1299655 STEP 1-5. #1 & #2 ENGINES SPINNER O-RINGS REPLACED. REPLACED RECIRCULATION FILTERS, JOB COMPLETE. (LP# 8035421, 1301555, 1301556)
